# SDR A6WA201040866

- Difficulty date: November 20, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE HAS CHAFING DAMAGE IN 3 PLACES ON L/E.  R & R NEW SERVICEABLE TITANIUM CAPS ON LT INBD FLAP VANE L/E IAW SB 601R-57-022, REV B.
